Why does coffee make my stomach hurt?

I've been a coffee drinker for the past 3 years, and lately I've noticed that right after I get done drinking it my stomach will get bad cramps. Why is it doing this?
Answers:    Coffee is an extremely acidic beverage. Are you drinking it on an empty stomach? If you are you may want to have some type of bread or crackers on your stomach before you have your daily dose of caffeine. If this problem persists or becomes worse go to your doctor because this may be a sign of something more serious.
stop drinking it
or go to the doctor
Coffee, a.k.a. "colon blow."
Coffee is a very "acid"y beverage... just maybe for the past 3 years it's caught up on you...ummm ? the acid and caffeine might not be on your menu anymore...
mybe you are drinking to much coffee
Firstly, caffeine is a poo stimulant, to put it bluntly. It causes you to have bowel movements. Maybe for whatever reason it didnt start effecting you until now. Do you drink more coffee now than you have in the past? Also, You could have suddenly developed a sensitivity to caffeine. It happens. Try cutting back on your coffee intake for a while, see if it changes. If it doesnt, maybe start to consider decafe.
you don,t eat much before you drink it so eat befor you drink it because of the caffeine,
It does that to me too sometimes, I've been told its the acidic property of coffee. If you put an egg shell (cleaned first!) in with your coffee grounds before brewing it will neutralize the acidity and should alleviate your stomach pain.
Because the coffee you are getting is too strong (your stomach doesn't like it anymore). Folgers came out with a type of coffee that is easy on your stomach. If you can find it, get it.
As others have said - coffee is acidy.

Also, as one person said - it is a laxative and often causes gas.

Finally - depending on how you drink your coffee, you might have become lactose intolerant (a friend was first diagnosed this way.)

Best of luck!

The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...